MAUDE Adverse Event Report: VARISOFT; COMFORT SHORT 80/13 TCAP

VARISOFT; COMFORT SHORT 80/13 TCAP
Lot Number 5191627
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that the infusion set tubing had detached from the cannula housing.The blood glucose level was 170 mg/dl and he did noticed damage when the package was first opened.No further information available.

Brand Name
VARISOFT
Common Device Name
COMFORT SHORT 80/13 TCAP
MDR Report Key8486255
Report Number8021545-2019-00118
Device Sequence Number1870704
Product Code FPA
UDI-Device Identifier05705244014725
UDI-Public05705244014725
Combination Product (Y/N)N
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Lot Number5191627
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2018
Initial Report FDA Received Date04/05/2019
Patient Sequence Number1